# SDR TAMF201113000042

- Difficulty date: November 28, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N330QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1368
- Aircraft time: 18,398 hours, 6,014 cycles
- Engine: Rroyce RB211TRENT76
- Engine time: 35,499 hours, 7,826 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

AT PUSH BACK AND INITIATING THE LEFT ENGINE, A SURGE OCCURED AND INDICATION OF FLAME OUT APPEARED,  RETURNED TO BLOCKS AND INSPECT THE CONDITION,  PERFORMED A BOROSCOPIC INSPECTION THAT DETERMINED THAT THERE WAS A  MATERIAL LOSS AT THE PATH LINING IN THE HIGH PRESSURE COMPRESSOR OUT OF TOLERANCE,  PERFORMED AN ENGINE CHANGE.
